MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SYSTEM SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SYSTEM SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2R8402
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp solution set was dripping and leaking below the drip chamber.It was not specified when in the process step this occurred.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection was performed using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including clear passage and pressure testing which revealed a leak between the assembly of the tubing into the drip chamber.The assembly of the tubing into the drip chamber was according to specification.Priming was performed on the set with sterile water which observed a leak at the affected area.Dimensional testing was performed at the tubing which met specifications.The reported condition was verified.The cause of the condition was due to an improper manual assembly during the manufacturing process.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SYSTEM SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key14271602
Report Number1416980-2022-02166
Device Sequence Number5621190
Product Code FPA
UDI-Device Identifier00085412676623
UDI-Public(01)00085412676623
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/06/2023
Device Catalogue Number2R8402
Device Lot NumberR21E05136
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer06/01/2022
08/04/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date06/03/2022
08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown